# SDR SWAA2016120510215

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 46,020 hours, 26,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101733
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN LIGHT LOWER COVER MISSING.  R&R SIGN ASSEMBLY IAW AMM.
